MathSciNet Relay Station
MathSciNet bibliographic data
MR2381799 20D05 (20E32)
Harada, Koichiro; Solomon, Ronald Finite groups having a standard component $L$ of type $\widehat M_{12}$ or $\widehat M_{22}$. J. Algebra 319 (2008), no. 2, 621–628.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement